# SDR CALA2011091900604

- Difficulty date: September 17, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N68159
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 46,107 hours, 6,751 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UNSCHEDULED STAB TRIM EICAS LIGHT ILLUMINATED ON T/O ROLL APPROX 40 KTS ABORTED, LIGHT WENT OUT AS WE TAXIED OFF R/WAY PERFORMED UNSCHEDULED STAB TRIM TEST PER FIM 27-09-00 PG 167 STEPS 1 & 2 FAULT BALLS RESET, RAN TEST NO FAULTS NOTED.  ACFT READY FOR SERVICE.
